# SDR CA130521012

- Difficulty date: May 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) CAPTAIN REPORTED LT TL JAM IN FLIGHT AT FL350 AT 92.5 PERCENT N1.  DESCENT CONTINUED WITH TL JAMMED AT HIGH ENGINE N1 AND IAS 320 KNOTS.  CONSIDERATION TO ENGINE FIRE PUSH WAS GIVEN, HOWEVER AT 7000 FT ALTITUDE TL FREED.  LANDING CONDUCTED 2 ENGINES OPS.
